ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

An Elementary Proof of Catalan-Mihailescu and Fermat-Wiles Theorems and Generalization to Beal Conjecture

Journal: International Journal of Science and Research (IJSR) (Vol.3, No. 9)

Publication Date:

Authors : ;

Page : 8-11

Keywords : Catalan; Fermat; Beal; Proof;

Source : Downloadexternal Find it from : Google Scholarexternal


In this paper, an elementary proof of both Catalan and Fermat theorems and generalization to Beal conjecture is proposed.

Last modified: 2021-06-30 21:07:44